MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-47-5009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2022.The patient presented to the surgeon with complaints of pain, swelling, instability and dissatisfaction with their left tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs.A complete revision.The patient was revised on (b)(6) 2023.The poly and patella implants were exchanged.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: optetrak 3 peg patella cemented 32mm 200-02-32 3738869.Or optetrak 3 peg patella cemented 35mm 200-02-35 3711834.Unknown which is left or right.H7: z-0021-2022.
 
Additional Manufacturer Narrative
Correction: dates entered in error on initial report in f6 and f9, contact person in g, h6 clinical code, h6 problem code, h6 component code.Additional information: h6 type of investigation, h6 investigation findings, h6 investigation conclusions, d10 concomitant devices.D10: (b)(6), 02-010-03-0250 - logic cr femoral cem, left, sz 5.(b)(6), 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e.The revision reported cannot be determined from the information provided but may be the result of prosthesis wear, instability or inclusion of the polyethylene in the packaging recall.The articular surfaces of the tibial insert and patella appear unremarkable in regards to wear.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17094837
Report Number1038671-2023-01298
Device Sequence Number1868564
Product Code JWH
UDI-Device Identifier10885862174543
UDI-Public10885862174543
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number02-012-47-5009
Device Catalogue Number02-012-47-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer11/04/2024
01/30/2025
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date11/06/2024
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight104 KG